# SDR DALA2024081208025

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0496869) CORROSION AT LOWER SILL WEB AT STA 827+11 STR 25R WL 160. REMOVED AND REPLACED LOWER SILL WEB STA 787+5-847 WITH NEW ITEM# 146A8123U25 IAW B737 SRM 51-40-02-0G DRAWING 146A8120 REV B.
